# SDR MALA080105

- Difficulty date: May 16, 2008
- Submitted: May 19, 2008
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 22,649 hours, 24,840 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Track
- Condition: Corroded
- Location: Airstair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANELS, ENTRANCE STAIR SLIDE TRACK SEVERELY CORRODED, APPROX STA 236-288.  REMOVED CORRODED SLIDE TRACK AND REPLACED WITH NEW SLIDE TRACK, P/N 7253710-871 IAW SAAB 340 SRM 51-20 AND 51-40.
